Alert archive / Missouri / River Flood Warnings in 2012

River Flood Warning 15, NWS Kansas City, MO

March 23, 2012Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Mar 23, 2012, 11:56 PM CDT for Cooper County, Missouri. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2012, 11:56 PM CDT (04:56 UTC)
Expired
Mar 24, 2012, 3:31 PM CDT
In force
16 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 16.14 ft at Mar 24, 2012, 10:00 AM CDT.

actionminormoderate5101503/2403/25
Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WGUS43 KEAX 240456
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1156 PM CDT FRI MAR 23 2012
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSOURI...

  BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-250456-
/O.CON.KEAX.FL.W.0007.000000T0000Z-120328T0536Z/
/BLVM7.2.ER.120321T0636Z.120324T0600Z.120327T0536Z.NO/
1156 PM CDT FRI MAR 23 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 11:45 PM FRIDAY THE STAGE WAS 28.9 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  TUESDAY MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE 
  ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   28.9   SAT 12 AM   29.2 EARLY SATURDAY MORNING

$$

MOC053-250455-
/O.NEW.KEAX.FL.W.0015.120324T0456Z-120325T0629Z/
/OTTM7.1.ER.120324T0404Z.120324T0600Z.120324T0629Z.NO/
1156 PM CDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL LATE SATURDAY NIGHT.
* AT 11:15 PM FRIDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  SATURDAY MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   15.1   FRI 11 PM   15.2 EARLY SATURDAY MORNING

$$
3 follow-up statements
437 
WGUS83 KEAX 240902
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
402 AM CDT SAT MAR 24 2012
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KANSAS...
 
  MARAIS DES CYGNES RIVER AT LA CYGNE AFFECTING LINN COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI... 

  BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE 
  COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-250902-
/O.CON.KEAX.FL.W.0007.000000T0000Z-120328T0536Z/
/BLVM7.2.ER.120321T0636Z.120324T0830Z.120327T0536Z.NO/
402 AM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL LATE TUESDAY NIGHT.
* AT  3:45 AM SATURDAY THE STAGE WAS 29.4 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE 
  ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   29.4   SAT 04 AM   28.8 THIS MORNING

$$

MOC053-250901-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-120325T1203Z/
/OTTM7.1.ER.120324T0404Z.120324T0815Z.120324T1203Z.NO/
402 AM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL SUNDAY MORNING.
* AT  3:15 AM SATURDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   15.6   SAT 03 AM   15.0 THIS MORNING

$$

KSC107-240932-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-120325T0600Z/
/LCGK1.1.ER.120322T0800Z.120323T1230Z.120324T0700Z.NO/
402 AM CDT SAT MAR 24 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MARAIS DES CYGNES RIVER AT LA CYGNE.
* AT  3:15 AM SATURDAY THE STAGE WAS 24.9 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* FELL BELOW FLOOD STAGE AT  2:00 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.7 FEET BY SUNDAY 
  MORNING.
* AT 25.0 FEET...LOW LYING FARMLAND AND OTHER RURAL LAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MARAIS DES CYGNES RIVER
  LA CYGNE        25   24.9   SAT 03 AM   24.3 THIS MORNING

$$
706 
WGUS83 KEAX 241425
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
925 AM CDT SAT MAR 24 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE 
  COUNTIES.

  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-251425-
/O.EXT.KEAX.FL.W.0007.000000T0000Z-120328T0634Z/
/BLVM7.2.ER.120321T0636Z.120325T0000Z.120327T0634Z.NO/
925 AM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL LATE TUESDAY NIGHT.
* AT  8:45 AM SATURDAY THE STAGE WAS 29.5 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE 
  ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   29.5   SAT 09 AM   29.8 THIS EVENING

$$

MOC053-251424-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-120326T0043Z/
/OTTM7.1.ER.120324T0404Z.120324T1800Z.120325T0043Z.NO/
925 AM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL SUNDAY EVENING.
* AT  6:15 AM SATURDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   15.9   SAT 06 AM   16.2 THIS AFTERNOON

$$
311 
WGUS83 KEAX 242031
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
331 PM CDT SAT MAR 24 2012
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI... 

  BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-252031-
/O.CON.KEAX.FL.W.0007.000000T0000Z-120328T0634Z/
/BLVM7.2.ER.120321T0636Z.120325T0000Z.120327T0634Z.NO/
331 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL LATE TUESDAY NIGHT.
* AT  2:45 PM SATURDAY THE STAGE WAS 29.4 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE 
  ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   29.4   SAT 03 PM   29.8 THIS EVENING

$$

MOC053-242101-
/O.CAN.KEAX.FL.W.0015.000000T0000Z-120326T0043Z/
/OTTM7.1.ER.120324T0404Z.120324T1115Z.120324T1902Z.NO/
331 PM CDT SAT MAR 24 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LAMINE RIVER NEAR OTTERVILLE.
* AT  2:15 PM SATURDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT  2:02 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.5 FEET BY SUNDAY 
  MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   14.9   SAT 02 PM   12.1 THIS EVENING

$$

cdb

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 23, 6:21 PM CDT, 5 hours 35 minutes earlier.

Area forecast discussion, Mar 23, 6:21 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT FRI MAR 23 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

We're finally starting to see the light at the end of the tunnel when
it comes to this pesky upper low that has far outlasted it's welcome
to the area. Late this afternoon, the center of near vertically
stacked upper low was centered just south of the Columbia area.
Interesting afternoon in east central Missouri as upper level low in
combination with weak surface high pressure and northeast extending
confluent axis have produced isolated cold air funnels. Very low
freezing levels have produced pea to dime size hail just east of the
CWA. Further west, activity has mainly been in the form of showers.
However, given even the meager instability that has rotated around
the upper low, a few small hail producing thunderstorms could be
possible through sunset.

Tonight:  Upper level low begins to move eastward, which will signal
decreasing clouds and an outlook for a beautiful weekend.
Conceptually, with skies clearing along with wet ground, and
relatively light winds fog should be strong probability.  However,
deterministic models along with numerical guidance continues to show
no indication of fog development.  This lack of development could
partially be held up by a slight increase in the surface pressure
gradient which will in return allow drier air to advect eastward and
counter the diurnal drop into the upper 40s. Will play this
cautiously though and continue to mention fog in the forecast.

Saturday-Sunday:  Beautiful to say the least.  Mid-level ridging
will again provide sunny skies and light winds.  Temperatures on
Saturday will climb into the 70s in most locations, with a hint of
lingering clouds in the eastern CWA. Little to no change for Sunday
other than a slight increase in low-level temperatures. High
temperatures will climb into the upper 70s in most locations.

Monday-Friday:  The next upper trough moving through the
southwestern United States will begin to rotate northeastward as
early as Monday.  Medium range models differ to a degree with timing
of this wave, nevertheless a warm front will lift into the area
Sunday night.  Of more concern is the potential for stronger
Canadian high pressure to sink into the central and eastern Great
Lakes.  This surface high could hold back the northeastern
progression of the surface front and pin the front in southern Iowa.
South of the front temperatures will climb into the lower 80s.

Overall precipitation chances remain low throughout the medium range
as mid-level ridging remains the dominate feature aloft.  Shortwaves
lifting over or stuck under the ridge will provide low chances for
thunderstorms Tuesday and again Wednesday and Thursday as weak
surface troughing lingers in the area.

Regarding temperatures, little to no chance in the outlook through
the rest of March. Barring a substantial change in forecast models,
temperatures will remain near the 70 degree mark for highs and in the
upper 40s to low-mid 50s for lows. This will only continue the
significant growth we've experienced this spring.

Dux

&&

.AVIATION...

Rapid clearing will continue through the next hour, with clear skies
expected for most of the 00Z TAF period. Winds will be a bit chaotic
in the vicinity of a lingering surface boundary leftover from
earlier showers, but should trend light westerly overnight. A west
to west-northwest direction is expected for Saturday, with speeds
generally around 8 knots.

With the dry air upstream, think the overall threat of fog is low
across the terminals overnight despite abundant ground moisture.
Will monitor trends but continue to leave out of TAFs for now given
very low SREF probabilities.

Bookbinder

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 23, 6:17 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
617 PM CDT FRI MAR 23 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-241100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
617 PM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS...CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WINDS TO 40 MPH...WILL IMPACT AREAS ALONG AND EAST OF HIGHWAY
65 THROUGH 7 PM...THEN WILL QUICKLY DISSIPATE WITH SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS CHANCES WILL INCREASE FROM TUESDAY TO
THURSDAY OF NEXT WEEK AS A FRONTAL BOUNDARY APPROACHES AND STALLS
NEAR THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BOOKBINDER

In the hours before

Special weather statement, Mar 23, 6:27 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CDT FRI MAR 23 2012

MOZ039-045-240015-
PETTIS MO-SALINE MO-
627 PM CDT FRI MAR 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND SOUTHERN SALINE
COUNTY...AS WELL AS NORTHERN PETTIS COUNTY UNTIL 715 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MALTA BEND...OR 7 MILES WEST OF
MARSHALL...MOVING SOUTH AT 20 MPH. A SECOND STRONG STORM WAS LOCATED
ALONG INTERSTATE 70 ABOUT 5 MILES EAST OF SWEET SPRINGS...ALSO
MOVING SOUTH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED. THESE STORMS MAY ALSO BE CAPABLE OF PRODUCING BRIEF FUNNEL
CLOUDS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SWEET SPRINGS AND HOUSTONIA.

THESE STORMS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 67 AND 81.

LAT...LON 3889 9310 3883 9341 3913 9344 3920 9325
TIME...MOT...LOC 2325Z 339DEG 17KT 3912 9333

BOOKBINDER
Special weather statement, Mar 23, 6:48 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CDT FRI MAR 23 2012

MOZ040-046-240030-
COOPER MO-HOWARD MO-
648 PM CDT FRI MAR 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOWARD AND
NORTHEASTERN COOPER COUNTIES UNTIL 730 PM CDT...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF MIDWAY...OR 11 MILES SOUTHEAST
OF FAYETTE...MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOONVILLE...WOOLDRIDGE AND PRAIRIE HOME.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 98 AND 114.

LAT...LON 3878 9260 3893 9285 3916 9252 3913 9249
      3899 9256 3897 9255 3893 9250 3892 9249
TIME...MOT...LOC 2348Z 037DEG 12KT 3908 9251

BOOKBINDER
Special weather statement, Mar 23, 7:09 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT FRI MAR 23 2012

MOZ039-045-240045-
PETTIS MO-SALINE MO-
709 PM CDT FRI MAR 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES UNTIL 745 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SWEET SPRINGS...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SWEET SPRINGS AND HOUSTONIA.

THIS WILL IMPACT
 I-70 BETWEEN MILE MARKERS 66 AND 72 THROUGH 715 PM.

LAT...LON 3880 9350 3882 9350 3902 9343 3900 9330
      3875 9333
TIME...MOT...LOC 0008Z 013DEG 13KT 3895 9338

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:09 PM CDTSpecial Weather StatementEAXPettis36 min

Nearby

River Flood Warnings in Missouri, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.